# SDR SWAA2022022822978

- Difficulty date: December 8, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB; FORWARD LOWER SLIDER SEAL TEFLON RUNNER CRACKED / REPLACED L/H HORIZONTAL STAB; FORWARD LOWER SLIDER SEAL IAW AMM 53-31-31-000-803 AND AMM 53-31-31-400-803 AND IPC 53-31-31-02A ATAG #UK1490; AA9777
